International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 4, Pages 233-237
A note on the comparison of topologies
Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 69, Czech Republic
Received 5 July 2000
Copyright © 2001 Martin M. Kovár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A considerable problem of some bitopological covering properties is the bitopological unstability with respect to the presence of the pairwise Hausdorff separation axiom. For instance, if the space is RR-pairwise paracompact, its two topologies will collapse and revert to the unitopological case. We introduce a new bitopological separation axiom which is appropriate for the study of the bitopological collapse. We also show that the property that may cause the collapse is much weaker than some modifications of pairwise paracompactness and we generalize several results of T. G. Raghavan and I. L. Reilly (1977) regarding the comparison of topologies.